YAY for clear skin again 🙏
The last few weeks were challenging. Unfortunately I had (have) a drug induced Lupus, which is caused from the current medication I am on for my Crohns Disease. A very rare side effect. I'm that person that gets the rare side effects to most medications.
Although it didn't really hurt, mentally I really struggled. It meant that I couldn't hide what was happening to me. I prefer to suffer in silence. It meant I didnt want to leave the house.
I eventually caved in and started on some horrible medication, steroids/prednisolone, which in themselves offer some truly horrible side effects. Anxiety, insomnia, blurry vision, shakey hands BUT they work wonders on so many other ailments. So now my skin is clear, I still need to avoid the sun for a few months and it also means I need to switch medications for my Crohns Disease.
Any of my Warrior followers on Stelara?? Any advice for me...?
#GrowThroughWhatYouGoThrough #emotionalgrowth #mentalgrowth #physicalgrowth #movingforward #gratitude #compassion #perception #clearskin #blueeyes
#autoimmunedisease #ibd #crohnsdisease #lupus #crohnswarrior #stelara #infliximab #remicade